| Model Number |
400U27 |
| Medical Device Problem Codes |
Incomplete Coaptation (2507); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the leaflets of a 27mm avalus ultra valve exhibited poor coaptation, with one leaflet appearing less mobile than the other two.Additionally, there was a slightly turbulent flow with a mean gradient of 7mmhg.The device had been inspected prior to use, and no treatment or intervention has been provided or planned.
Event or Problem Description
Additional information was received that reported the patient also had mild aortic insufficiency.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a3.A: sex: a3.B: gender a.4: weight in lbs: b.5: event description h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.